MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. BRILLANT 2-W SILICONE FOLEY, CYLINDRICAL; CATHETER, RETENTION TYPE, BALLOON

TELEFLEX MEDICAL SDN. BHD. BRILLANT 2-W SILICONE FOLEY, CYLINDRICAL; CATHETER, RETENTION TYPE, BALLOON
Model Number IPN050146
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).N/a.Other remarks: n/a, corrected data: n/a.
 
Event or Problem Description
It was reported that a "patient with an indwelling bladder catheter catheterized 3 weeks before.Patient came back to the hospital, the catheter self-expelled.The balloon was fully deflated.I inserted a similar device, same lot#.I inflated the balloon with 10 cc.The patient came back on the same day at 5:00 pm, the catheter had fallen out again, the balloon was completely cracked".At the time of this report, the customer has not returned our requests for additional information.If further information is received, the complaint file will be updated.
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
BRILLANT 2-W SILICONE FOLEY, CYLINDRICAL
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key16795026
Report Number8040412-2023-00185
Device Sequence Number3252547
Product Code EZL
UDI-Device Identifier04026704308019
UDI-Public04026704308019
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN050146
Device Catalogue Number170605-000160
Device Lot NumberKME22K0852
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2023
Supplement Date Received by Manufacturer05/29/2023
Initial Report FDA Received Date04/24/2023
Supplement Report FDA Received Date05/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown